# SDR CALA2013123094013

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 82,750 hours, 23,760 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENTED AT STATION 570 - 580 & STRINGER 28R.  REPAIR IAW ECRA 5331-01799.
